# SDR UPS804905

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switches
- Condition: Malfunctioned
- Location: Lt/Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, WITH LANDING GEAR HANDLE IN THE UP POSITION, THE DOOR NOT LATCH LIGHT STAYED ON AND AFT LIGHT ON FE PANEL WERE NOT ON.  CYCLED GEAR TWICE, NO HELP.  PLACED GEAR IN UP LATCH POSITION AND LIGHT WENT OUT GIVING A GOOD UP LATCH CHECK.  REPLACED LEFT AND RIGHT GEAR DOOR PROX SWITCHES AND FOUND BROKEN SPLICE ON LT PROX SWITCH.  SYSTEM OPS CHECKS GOOD PER DC8 MM 32-31-04 PAGE 503 B.
